Per citar aquest document: http://ddd.uab.cat/record/60330
On the number of coincidences of morphisms between closed Riemann surfaces
Fuertes, Yolanda
González-Diez, Gabino

Data: 1993
Resum: We give a bound for the number of coincidentes of two morphisms between given compact Riemann surfaces (complete complex algebraic curves). Our results generalize well known facts about the number of fixed points of an automorphism.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 37, Núm. 2 (1993) , p. 339-353, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_37293_08


15 p, 353.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2016-06-11



   Favorit i Compartir